ITEM METADATA RECORD
Title: Lifting theorems and facet characterization for a class of clique partitioning inequalities
Authors: Bandelt, H.-J. ×
Oosten, M.
Rutten, J.H.G.C.
Spieksma, Frederik #
Issue Date: 1999
Publisher: North-Holland
Series Title: Operations research letters vol:24 pages:235-243
ISSN: 0167-6377
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science